# SDR HEEA080416

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 13,504 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Part serial: 1988
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATC TRANSPONDER TRANSMITS OFF FREQUENCY AND OUT OF LIMITS.
